# SDR MASA2011120564146

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 29,805 hours, 23,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT NOT CHARGING.  R2 FLASHLIGHT / CLEARED MEL.
